uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Wiener path integrals and the fundamental solution for the Heisenberg Laplacian
2003 (English)In: Journal d'Analyse Mathematique, ISSN 0021-7670, E-ISSN 1565-8538, Vol. 91, 389-400 p.Article in journal (Refereed) Published
Resource type
Text
Place, publisher, year, edition, pages
2003. Vol. 91, 389-400 p.
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:uu:diva-286483DOI: 10.1007/BF02788796OAI: oai:DiVA.org:uu-286483DiVA: diva2:975132
Available from: 2016-09-28 Created: 2016-04-20 Last updated: 2017-11-21

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1007/BF02788796

Search in DiVA

By author/editor
Staubach, Wolfgang
In the same journal
Journal d'Analyse Mathematique
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 176 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf